# SDR CA001228023

- Difficulty date: November 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 734386B
- Condition: Misinstalled
- Location: Lt Flap
- Part time: 3,924 hours, 6,495 cycles
- Component: Tq Tube Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE REPORT: AFTER LANDING, FLAP DRIVE CAUTION LIGHT ILLUMINATED DURING FLAP RETRACTION. FLIGHT CREW COULD SEE THE PRIMARY DRIVE SHAFT WAS DISCONNECTED AT L/H NR2 BALL SCREW ACTUATOR OUTBOARD SPUNE CONNECTION. (MECHANICS WERE DISPATCHED TO MINAMI TO INSPECT/RE-CONNECT AND RIG FLAP SYSTEM - NO DAMAGE FOUND AND AIRCRAFT RETURNED TO SERVICE). CAUSE: ON OCTOBER 23-27 THE A/C UNDERWENT 3RD PARTY SERVICING - TASK 2750/02 - LUBRICATION OF FLAP PRIMARY TO SHAFT SPUNES - MAINTENANCE DID NOT INSTALL THE THROUGH BOLT AT L/H NR2 BALL SCREW ACTUATOR OUTBOARD SPLINE CONNECTION CORRECTLY.
